# SDR SWIA202264071

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 40,847 hours, 36,482 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: D

## Discrepancy

AFTER TAKE OFF I SELECTED GEAR UP. GOT GEAR DISAGREE, MASTER WARNING, NOSE WHEEL STEERING CAUTION AND WOW CAUTION. / RAN QRH, GOT GEAR DOWN 3 GREEN AND RESET NW STEERING. LANDING UNEVENTFUL / (FLIGHT 6955 - FILED CLOSED)   TROUBLESHOT CODES IN PSEU PER FIM 32-60-05 AND FOUND NLG STRUT TO BE AT FAULT. CREW ALSO NOTED MLG WENT UP AND LOCKED WHILE NOSE GEAR NEVER MOVED .  AFTER PLACING AIRCRAFT IN HANGER OUT OF NEGATIVE TEMPS, JACKED NLG AND FOUND THE NLG STRUT TO NOT FULLY EXTEND WITHOUT HAVING SLIGHT HAND PRESSURE TO ASSIST. THE NOSE STRUT DID HOWEVER MOVE SMOOTHLY DOWN BY HAND AND CENTERED. AFTER CONFIRMING CAUSE OF GEAR DISAGREE AND ASSOCIATED MSGS, PLACED AIRCRAFT NOSE GEAR BACK ON GROUND, MADE ATTEMPT TO SERVICE NOSE STRUT WITH NITROGEN. FOUND NOSE STRUT TO GET STUCK PART WAY.  PERFORMED FULL STRUT SERVICE WITH OIL AND NITROGEN, SEATED NLG STRUT PISTON AND FLUSHED CLEAN FLUID THROUGH NLG STRUT MULTIPLE TIMES TO REMOVE POSSIBLE TRAPPED AIR. SERVICED NLG STRUT WITH NITROGEN TO SCALE. REF AMM 12-13-32. JACKED THE NLG PER AMM 07-11-01. PERFORMED MULTIPLE NLG SWINGS PER AMM 32-33-00. NO DEFECTS NOTED. ALL RELATED FAULTS ARE CLEARED, NO NOSE WHEEL STEERING CAUTION AND WOW CAUTION, AND GEAR DISAGREE WITH AURAL WARNING RELATED TO NL
